Translator Disclaimer
2019 A note on singular points of bundle homomorphisms from a tangent distribution into a vector bundle of the same rank
Kentaro Saji, Asahi Tsuchida
Rocky Mountain J. Math. 49(1): 335-354 (2019). DOI: 10.1216/RMJ-2019-49-1-335

Abstract

We consider bundle homomorphisms between tangent distributions and vector bundles of the same rank. We study the conditions for fundamental singularities when the bundle homomorphism is induced from a Morin map. When the tangent distribution is the contact structure, we characterize singularities of the bundle homomorphism by using the Hamilton vector fields.

Citation

Download Citation

Kentaro Saji. Asahi Tsuchida. "A note on singular points of bundle homomorphisms from a tangent distribution into a vector bundle of the same rank." Rocky Mountain J. Math. 49 (1) 335 - 354, 2019. https://doi.org/10.1216/RMJ-2019-49-1-335

Information

Published: 2019
First available in Project Euclid: 10 March 2019

zbMATH: 07036630
MathSciNet: MR3921879
Digital Object Identifier: 10.1216/RMJ-2019-49-1-335

Subjects:
Primary: 57R45
Secondary: 57R25, 58K05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 1 • 2019
Back to Top